# SDR ABXA9800855

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46097
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN PERFORMING LANDING GEAR  UPLATCH CHECK, RED LANDING GEAR NOT LATCHED LIGHT ILLUMINATED.  RECYCLED GEAR, SAME RESULTS.  OPS CHECKED LANDING GEAR.  CLEARANCE CHECKS ALL FELL WITHIN LIMITS.  NO DEFECTS NOTED.
